Paracetamol 500mg Tablets/Caplets 16pk

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Pain Relief

Paracetamol 500mg Tablets/Caplets 16pk

Paracetamol 500mg Tablets/Caplets 16pk - Small easy to carry pack of low cost effective generic pain relief medicine, ideal for cold and flu, headache and fever

-BRAND MAY VARY-

Learn More...

    Quantity

£0.76

Inc. VAT

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

Paracetamol 500mg Tablets/Caplets 16pk - Small easy to carry pack of low cost effective generic pain relief medicine, ideal for cold and flu, headache and fever

-BRAND MAY VARY-

Learn More...
A little more about Paracetamol 500mg Tablets/Caplets 16pk
Paracetamol 500mg Tablets/Caplets 16pk: Things you need to know

What are Paracetamol 500mg Tablets/Caplets?

 

Paracetamol caplets are painkillers which are quick and easy to take. The active ingredient in Paracetamol tablets/caplets is Paracetamol. These painkillers can be used to relieve several different aches and pains.


 

What ailments can be relieved with Paracetamol?

  • Headaches

  • Migraines

  • Neuralgia

  • Toothache

  • Sore throat

  • Period pain

  • Flu

  • Fever

  • Aches and pains

  • Muscle pain

  • Backache

  • Rheumatic aches and pains

 

Warning and Precautions

Not suitable for use by children under the age of 12.

Do not take Paracetamol if:

  • you are allergic to paracetamol or any of the listed ingredients. 

  • you are taking any other medicines containing paracetamol.

 

Speak to your GP or pharmacist before using Paracetamol Tablets/Caplets if you:

  • Suffer from liver or kidney problems

  • Suffer from alcohol dependency

  • Suffer from mild arthritis and need to take painkillers every day

  • Are pregnant or breastfeeding

 

Ingredients

 

Active ingredients: Paracetamaol
 

Other ingredients may vary due to different brand

How do I take Paracetamol capsules?
 

Dosage:

Adults and children over 12 years - 1 or 2 tablets/caplets up to Four times a day.


 

Maximum 8 in 24 hours Ingredients: Paracetamol 500mg


 

What are the side effects of Paracetamol?


 

Note:

Side effects from paracetamol are generally rare


 

Possible side effects:

  • Allergic reactions, (swelling of the face, tongue or throat, difficulty swallowing, unexplained wheezing, shortness of breath which may be accompanies by a skin rash or hives.)

  • Becoming unusually tired, unexpected bruising or bleeding, getting more infections such as colds than usual.

  • Very rare cases of skin reactions have been reported, this can show symptoms such as skin reddening, blisters, rash


 

If you experience these or any other side effects while using this product, stop use and speak to your doctor or  pharmacist straight away.


 

sec box

100% Discreet Packaging

Your medication will arrive in our discreet plain packaging, so only you will know what's inside.
guarantee
If you find the exact treatment cheaper elsewhere, we will refund you the difference.
We promise our service is...
clock

Fast

Quick turnaround on all orders

delivery

Efficient

Same day dispatch with multiple couriers.

padlock

Secure

100% plain and secure delivery

img

Free UK Delivery on all Prescription Orders